Is it possible that the pill you were on before being pg makes you feel different ...

Discussion in 'Postnatal Support' started by porkypig, Dec 20, 2009.

  1. porkypig

    porkypig Well-Known Member

    Joined:
    Aug 24, 2008
    Messages:
    4,755
    Likes Received:
    0
    now you've given birth?

    Before we started trying, i was on Microgynon and it made me have visual migraines so i switched to Femulen which i was fine on. Then we wanted a baby so i stopped taking it. now after having my lo, im back on Femulen and i feel like crap. i feel queasy, got a dodgy stomach, my stools are a bit hard and generally feel not too good.

    has anyone else had this with going back on the pill?? xxx:cry::shrug:
     
  2. PeanutBean

    PeanutBean Mumma to Byron & Indigo

    Joined:
    May 19, 2008
    Messages:
    18,004
    Likes Received:
    0
    I wasn't on the pill before or after pregnancy so I can't directly relate however I can say that my personal hormones are clearly totally different since pregnancy as me periods are far less regular, much more heavy and much more symptomatic. I think our hormones either change irrevocably after pregnancy or take an awful long time to settle down again. Therefore it's entirely likely that we will respond differently to the same pill post-pregnancy.
     
  3. porkypig

    porkypig Well-Known Member

    Joined:
    Aug 24, 2008
    Messages:
    4,755
    Likes Received:
    0
    thanks for replying hun, think youre right xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice